# SDR SIMA20140212007

- Difficulty date: February 12, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 33,644 hours, 30,390 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2768 LANDING GEAR RETRACT FAIL.  ACFT WAS REMOVED FROM SERVICE.  FOUND NLG WOW SWITCH HARNESS DAMAGED & INOPERATIVE.  R & R HARNESS IAW AMM 32-20-01-841-001-A00 8 & AMM 32-20-01-842-001-A00 8.
